Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Ripped off wax in wrong direction and noticed a bit of skin missing on labia majora. Can I apply Neosporin?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hello! I was waxing my bikini area yesterday and I accidentally ripped the wax off in the wrong direction and now I have a small section on my labia majora that has a bit of skin missing. Is it OK to apply a topical ointment such as neosporin to the affected area?
Posted Mon, 15 Jul 2013 in Women's Health
Answered by Dr. Shruti Rijhwani 24 minutes later
Dear Madam,

Well, looking into your problem you can apply a topical ointment over that area like neosporin or betadine ointment. However, if any symptoms like fever, pain swelling appears you need to consult a physician for that. Don’t ignore the problem as it may sometimes lead to local infection.

It is advisable although to see a doctor before starting any treatment because he will be able to judge the extent of lesion and whether antibiotics are required or not for the proper healing and prevention of infection, as the pubic and vaginal area is sensitive and prone to infections

Keep the area clean.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor